Asymptotic expansions of solutions of the first initial boundary-value problem for Schrödinger systems in domains with conical points. II
- 32 Downloads
We consider asymptotic expansions of solutions of the first initial boundary-value problem for strong Schrödinger systems near a conical point of the boundary of a domain.
KeywordsGeneralize Solution Asymptotic Expansion Dirichlet Problem Space Versus Differentiable Function
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.O. A. Ladyzhenskaya, Boundary-Value Problems of Mathematical Physics [in Russian], Nauka, Moscow (1973).Google Scholar
- 8.D. V. Ngok, “Asymptotics of a solution of a mixed problem for a second-order parabolic equation in a neighborhood of a corner point of the boundary,” Vestn. Mosk. Univ. Ser. Mat., Mekh., 34–36 (1984).Google Scholar
- 14.N. M. Hung, “First initial boundary-value problem for Schrödinger systems in nonsmooth domains,” Differents. Uravn., 34, 1546–1556 (1998).Google Scholar
- 19.G. Fichera, Existence Theorems in Elasticity [Russian translation], Mir, Moscow (1974).Google Scholar
- 22.V. G. Maz’ya and B. A. Plamenevskii, “Elliptic boundary-value problems on manifolds with singularities,” Probl. Math. Anal., 85–292 (1977).Google Scholar
© Springer Science+Business Media, Inc. 2009